Compact Riemann surfaces with conformal involutions
Abstract: In this paper surfaces which have conformal involutions are characterized by their period matrices.
-  Robert D. M. Accola, Automorphisms of Riemann surfaces, J. Analyse Math. 18 (1967), 1–5. MR 0213538, https://doi.org/10.1007/BF02798030
-  H. E. Rauch, A transcendental view of the space of algebraic Riemann surfaces, Bull. Amer. Math. Soc. 71 (1965), 1–39. MR 0213543, https://doi.org/10.1090/S0002-9904-1965-11225-3
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A46
Retrieve articles in all journals with MSC: 30A46